# SDR SWAA2012052504322

- Difficulty date: May 17, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 50,467 hours, 40,292 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65C22910
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 500D, BETWEEN STR 27L TO STR 28L.  REMOVED AND REPLACED SHEAR TIE IAW SRM AND DWG.
